# SDR CALA2021032200357

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 66,519 hours, 25,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT ROWS 14ABC AND 33ABC MISSING WHITE LENS. SEAT ROW IS 32ABC NOT 33ABC. REMOVED AND REPLACED LIGHT ASSEMBLIES AT ROWS 32ABC AND 14ABC REF MM 33-51-11. OPS CK OK. CORRECT COLOR INSTALLED REF CONFIG DRAWING 3350DD14743. VERIFIED IDT REQUIREMENTS
